Alert archive / California / Winter Storm Warnings in 2010

Winter Storm Warning 2, NWS San Diego, CA

January 19, 2010Riverside County, San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Jan 19, 2010, 3:20 AM PST for Riverside County, San Bernardino County, California. It took effect at Jan 19, 2010, 10:00 AM PST. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 19, 2010, 3:20 AM PST (11:20 UTC)
In effect from
Jan 19, 2010, 10:00 AM PST
Expired
Jan 19, 2010, 6:13 PM PST
In force
8 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 19, 6:00 PM PSTSNOW 1.51 Se Mountain Pass, CAFROM 4 PM TO 6 PM MOUNTAIN PASS RECEIVED 1.5 INCHES OF SNOW AT AN ELEVATION OF 4777 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WWUS46 KSGX 191120
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
320 AM PST TUE JAN 19 2010

...WINTER STORM WARNING FOR THE MOUNTAINS ABOVE 6500 FEET FOR LATE
MORNING THROUGH EARLY EVENING...

.THE SECOND IN A SERIES OF PACIFIC STORMS WILL BRING A PERIOD OF
HEAVY SNOWFALL ABOVE 6500 FEET FROM LATE THIS MORNING THROUGH
EARLY THIS EVENING.

CAZ055-192200-
/O.NEW.KSGX.WS.W.0002.100119T1800Z-100120T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
320 AM PST TUE JAN 19 2010

...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
PST THIS EVENING ABOVE 6500 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING ABOVE 6500 FEET FOR HEAVY SNOW AND BLOWING SNOW
...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS
EVENING.

* TIMING: SNOW IS EXPECTED TO ARRIVE BY LATE MORNING OR EARLY
  AFTERNOON WITH SNOWFALL HEAVY AT TIMES IN THE AFTERNOON.

* TOTAL SNOW ACCUMULATIONS: SNOWFALL OF 8 TO 16 INCHES ABOVE 6500
  FEET.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* SNOW LEVELS: AROUND 6000 FEET.

* IMPACTS: HEAVY SNOWFALL AND NEAR ZERO VISIBILITY IN FOG AND
  BLOWING AND DRIFTING SNOW WILL CAUSE HAZARDOUS DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ056-192200-
/O.NEW.KSGX.WS.W.0002.100119T2000Z-100120T0400Z/
RIVERSIDE COUNTY MOUNTAINS-
320 AM PST TUE JAN 19 2010

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 8 PM PST
THIS EVENING ABOVE 6500 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING ABOVE 6500 FEET FOR HEAVY SNOW AND BLOWING SNOW
...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING.

* TIMING: SNOW IS EXPECTED TO ARRIVE BY EARLY AFTERNOON WITH
  SNOWFALL HEAVY AT TIMES IN THE AFTERNOON.

* TOTAL SNOW ACCUMULATIONS: SNOWFALL OF 6 TO 10 INCHES ABOVE 6500
  FEET.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* SNOW LEVELS: AROUND 6000 FEET.

* IMPACTS: HEAVY SNOWFALL AND NEAR ZERO VISIBILITY IN FOG AND
  BLOWING AND DRIFTING SNOW WILL CAUSE HAZARDOUS DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MARTIN
2 follow-up statements
061 
WWUS46 KSGX 191948
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1148 AM PST TUE JAN 19 2010

...WINTER STORM WARNING FOR THE MOUNTAINS ABOVE 6500 FEET FOR
LATE MORNING THROUGH EARLY EVENING...

.THE SECOND IN A SERIES OF PACIFIC STORMS WILL BRING A PERIOD OF
HEAVY SNOWFALL ABOVE 6500 FEET FROM LATE THIS MORNING THROUGH
EARLY THIS EVENING.

CAZ055-200200-
/O.CON.KSGX.WS.W.0002.000000T0000Z-100120T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
1148 AM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING. 

* TIMING: SNOW IS EXPECTED TO ARRIVE BY LATE MORNING OR EARLY  
AFTERNOON WITH SNOWFALL HEAVY AT TIMES IN THE AFTERNOON.

* TOTAL SNOW ACCUMULATIONS: SNOWFALL OF 8 TO 16 INCHES ABOVE 
  6500 FEET.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* SNOW LEVELS: AROUND 6000 FEET.

* IMPACTS: HEAVY SNOWFALL AND NEAR ZERO VISIBILITY IN FOG AND  
BLOWING AND DRIFTING SNOW WILL CAUSE HAZARDOUS DRIVING  
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ056-200400-
/O.CON.KSGX.WS.W.0002.100119T2000Z-100120T0400Z/
RIVERSIDE COUNTY MOUNTAINS-
1148 AM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

* TIMING: SNOW IS EXPECTED TO ARRIVE BY EARLY AFTERNOON WITH  
SNOWFALL HEAVY AT TIMES IN THE AFTERNOON.

* TOTAL SNOW ACCUMULATIONS: SNOWFALL OF 6 TO 10 INCHES ABOVE 
  6500 FEET.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* SNOW LEVELS: AROUND 6000 FEET.

* IMPACTS: HEAVY SNOWFALL AND NEAR ZERO VISIBILITY IN FOG AND  
BLOWING AND DRIFTING SNOW WILL CAUSE HAZARDOUS DRIVING  
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

ATKIN
250 
WWUS46 KSGX 200213
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
613 PM PST TUE JAN 19 2010


CAZ056-200315-
/O.CAN.KSGX.WS.W.0002.000000T0000Z-100120T0400Z/
RIVERSIDE COUNTY MOUNTAINS-
613 PM PST TUE JAN 19 2010

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE
WINTER STORM WARNING. 

WIDELY SCATTERED LIGHT TO OCCASIONALLY MODERATE SNOW SHOWERS
CONTINUE ABOVE 5500 FEET...HOWEVER WIDESPREAD HEAVY SNOW IS NO
LONGER EXPECTED.

$$

CAZ055-200315-
/O.EXP.KSGX.WS.W.0002.000000T0000Z-100120T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
613 PM PST TUE JAN 19 2010

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

WIDELY SCATTERED LIGHT TO OCCASIONALLY MODERATE SNOW SHOWERS
CONTINUE ABOVE 5500 FEET...HOWEVER WIDESPREAD HEAVY SNOW HAS
ENDED.

$$

SCV

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 18, 9:30 PM PST, 5 hours 50 minutes earlier.

Area forecast discussion, Jan 18, 9:30 PM PST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST MON JAN 18 2010

.SYNOPSIS...A SERIES OF STORMS WILL BRING PERIODS OF RAIN AND SNOW
AT THE HIGHER ELEVATIONS...HEAVY AT TIMES THROUGH FRIDAY. HIGH
PRESSURE ALOFT IS FORECAST TO MOVE OVER DURING THE WEEKEND. A COLD
FRONT IS FORECAST TO MOVE INTO THE STATE MONDAY. THERE WILL ALSO BE
OCCASIONAL STRONG GUSTY WINDS...HIGH SURF AND SOME  THUNDERSTORMS.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

THE FRONT HAS MOVES OUT WITH SHOWERS MOVING IN BEHIND TONIGHT.
SHOWERS WILL DECREASE THROUGH TUESDAY MORNING. THE NEXT SYSTEM IS
EXPECTED TO MOVE IN BY LATE TUESDAY MORNING THROUGH THE EVENING.
THIS SYSTEM IS WEAKER WITH ABOUT A HALF INCH PLUS IN THE LOWER
ELEVATIONS TO ONE INCH PLUS IN THE MOUNTAINS. THE SNOW LEVEL SHOULD
LOWER TO AROUND 5000 FT. THERE WILL ALSO BE GUSTY SOUTHWEST TO WEST
WINDS. THE NEXT SYSTEM COULD BRING PERIODS OF VERY HEAVY RAIN
BEGINNING LATE WEDNESDAY MORNING OR AFTERNOON AND CONTINUING THROUGH
THURSDAY NIGHT WITH SHOWERS ON FRIDAY. THE HEAVIEST RAIN IS EXPECTED
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THE SNOW LEVEL WILL RISE TO
OVER 6000 FT WEDNESDAY AND THEN DROP LATE THURSDAY. THERE WILL ALSO
BE PERIODS OF VERY STRONG GUSTY WINDS WEDNESDAY THROUGH THURSDAY
WITH THE POTENTIAL TO CASUE WIDESPREAD DAMAGE. THIS SYSTEM WILL ALSO
HAVE THE POTENTIAL TO CAUSE WATERSPOUTS AND FUNNEL CLOUDS. A RIDGE
IS EXPECTED TO MOVE OVER DURING THE WEEKEND WITH SUNNY AND WARMER
DAYS. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA MONDAY.

&&

.HYDROLOGY...THE PRECIPITATION THIS WEEK...INCLUDING TODAYS
TOTALS...HAS THE POTENTIAL TO GENERATE RAINFALL OF 4 TO 8 INCHES
NEAR THE COAST WITH 15 TO LOCALLY 25 INCHES ON THE COASTAL MOUNTAIN
SLOPES...WITH HIGHEST TOTALS ON SOUTH AND SOUTHWEST FACING  SLOPES
OF THE SAN BERNARDINO COUNTY MOUNTAINS. AT HIGHER ELEVATIONS IN THE
SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...MOSTLY ABOVE 7000
FEET...2 TO 4 FEET OF SNOWFALL IS POSSIBLE.

&&

.AVIATION...
190330Z...RESIDUAL SCATTERED SHOWERS WILL CONTINUE TONIGHT WITH
RANDOM CEILINGS ACROSS THE REGION OF 1500-2500 FEET WITH LOCAL
HIGHER TERRAIN OBSCURED IN CLOUDS. GREATER CLOUD COVERAGE IS
EXPECTED TUESDAY MORNING WEST OF THE MOUNTAINS...BUT VIS WILL
CONTINUE P6SM. SOUTHEAST WINDS WILL INCREASE TUESDAY AS THE NEXT
COLD FRONT ARRIVES TUESDAY AFTERNOON. CLOUD LAYERS WILL MULTIPLY
WITH THE LOWEST CLOUDS REMAINING AROUND 2000-3000 FEET ASL. AS THE
RAIN ARRIVES AROUND 20-22Z EXPECT THE MOUNTAIN OBSCUREMENT AS WELL
AS SOME CEILINGS DOWN TO 1000 FEET OR SO WITH VIS DROPPING TO 2SM IN
THE HEAVIER RAIN. THE RAIN WILL TAPER OFF TO SCATTERED SHOWERS
TUESDAY EVENING WITH LOW CEILINGS CONTINUING WEST OF THE MOUNTAINS.

&&

.MARINE...
190330Z...WINDS HAVE DIMINISHED FOR NOW...BUT LARGE WESTERLY SWELL
WILL BUILD TONIGHT AND TUESDAY CREATING HAZARDOUS SEAS. STRONG WINDS
AHEAD OF THE NEXT COLD FRONT WILL INCREASE TUESDAY AFTERNOON. A
SMALL CRAFT ADVISORY IS IN EFFECT STARTING AT 6 AM TUESDAY FOR THE
HAZARDOUS SEAS...THEN LATER ON FOR THE WINDS AS WELL. THE LARGE WEST
SWELL WILL CREATE HIGH SURF AT ALL THE BEACHES STARTING EARLY
TUESDAY AND WILL CONTINUE HIGH THROUGH FRIDAY. ANOTHER PERIOD OF
GALE FORCE WINDS ARE EXPECTED WEDNESDAY AFTERNOON THROUGH THURSDAY
AHEAD OF THE NEXT STRONG COLD FRONT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH SURF ADVISORY FROM 6 AM TUESDAY TO 3 AM PST FRIDAY FOR THE
BEACHES. SEE LAXCFWSGX.

SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 2 AM PST THURSDAY. SEE
LAXMWWSGX AND LAXCWFSGX.

&&

PUBLIC...WHITLOW
AVIATION/MARINE...MM
Hazardous weather outlook, Jan 18, 7:00 PM PST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
700 PM PST MON JAN 18 2010

CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-200000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
700 PM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THE FRONT HAS MOVED OUT OF THE AREA AND WINDS HAVE DECREASED BELOW
ADVISORY CRITERIA. THERE IS A CHANCE OF SHOWERS THE REST OF TONIGHT
FOR ALL AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF POWERFUL WINTER STORMS WILL AFFECT SOUTHERN CALIFORNIA
THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY RAIN...STRONG
WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET. OTHER HAZARDS
INCLUDE FLASH FLOODING...MUD SLIDES...HIGH SURF AND BEACH EROSION.

FOR THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6
AM TUESDAY TO 2 AM PST THURSDAY..

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION HAS BEEN
DEACTIVATED. HOWEVER THERE WILL BE SIGNIFICANT WEATHER TUESDAY
THROUGH FRIDAY AND ACTIVATION THEN IS PROBABLE.

SGX

In the hours before

Local storm report, Jan 18, 10:08 PM PST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1008 PM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     NON-TSTM WND GST HESPERIA                34.42N 117.30W
01/18/2010  M62.00 MPH       SAN BERNARDINO     CA   MESONET

0151 PM     NON-TSTM WND GST 10 N MORONGO VALLEY     34.21N 116.62W
01/18/2010  M65.00 MPH       SAN BERNARDINO     CA   MESONET

            A 65 MPH WIND GUST WAS MEASURED BY THE BURNS CANYON RAWS.

0230 PM     NON-TSTM WND GST FREMONT CANYON          33.79N 117.72W
01/18/2010  M63.00 MPH       ORANGE             CA   MESONET

            A 63 MPH WIND GUST WAS MEASURED BY THE FREMONT CANYON
            RAWS.

0250 PM     NON-TSTM WND GST SAN CLEMENTE            33.45N 117.61W
01/18/2010  M58.00 MPH       ORANGE             CA   FIRE DEPT/RESCUE

            A 58 MPH WIND GUST WAS MEASURED BY THE LIFEGUARDS AT SAN
            CLEMENTE PIER.

0430 PM     FLASH FLOOD      2 E PAUMA VALLEY        33.30N 116.95W
01/18/2010                   SAN DIEGO          CA   LAW ENFORCEMENT

            FLOODING AND MUDSLIDES WERE REPORTED NEAR RINCON RANCH
            ROAD. VEHCILE STUCK IN MUD.

0610 PM     FLASH FLOOD      5 W TEMECULA            33.51N 117.22W
01/18/2010                   RIVERSIDE          CA   LAW ENFORCEMENT

            DE LUZ ROAD IMPASSABLE DUE TO HEAVY RAIN AND FLASH
            FLOODING. DE LUZ ROAD COMPLETELY COVERED WITH DEBRIS.

&&

SCV

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:00 PM PSTFlash Flood WarningSGXSan Diego60 min
Jan 18, 5:34 PM PSTAreal Flood AdvisorySGXSan Diego86 min
Jan 19, 3:29 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego15 hr
Jan 19, 3:42 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego14 hr
Jan 19, 12:45 PM PSTTornado WarningSGXOrange45 min
Jan 19, 1:28 PM PSTTornado WarningSGXOrange22 min
Jan 19, 1:42 PM PSTSpecial Marine WarningSGX61 min
Jan 19, 1:54 PM PSTTornado WarningSGXOrange, San Diego36 min
Jan 19, 2:00 PM PSTSevere Thunderstorm WarningSGXRiverside, San Bernardino45 min
Jan 19, 2:24 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Diego51 min
Jan 19, 2:35 PM PSTTornado WarningSGXSan Diego40 min

Nearby

Winter Storm Warnings in California, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.